# SDR GAIA01225ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION , IT WAS DISCOVERED IN 2 CRACKS AT FASTENER LOCATIONS BS 178, RBL 10, WL 235.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR AT RBL 10, WL 235 IAW B727 SRM 53-10-9 FIG 4.  (M)
